# SDR FDEA202103040568

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP LOWER SURFACE ABOUT 24" FROM O/B END SKIN HAS DENT REPAIRED R/W O/B FLAP LOWER SKIN DENT IAW B767 SRM 57-53-01-2R FIG. 201 DET. 2, 51-70-  10 AND AMM 51-21-01/701. MAJOR REPAIR
